# SDR 2003UALA00499

- Difficulty date: June 15, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 43,781 hours, 7,207 cycles
- Engine: Pwa PW4060
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR SPAR ABOVE RUDDER, UPPER WEB DAMAGED BY STATIC DISCHARGE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW WEB.
